# SDR 9724189619

- Difficulty date: December 19, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N619NW
- Make and model: Doug DC-9-32
- Aircraft serial: 47518
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LINE MAINTENANCE INSPECTION, FOUND LEFT FORWARD OVERWING EMERGENCY EXIT SIGN DIM.  REPLACED POWER SUPPLY.  OPERATIONAL CHECK NORMAL.
